# SDR ASAA2022080139296

- Difficulty date: August 1, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 67,790 hours, 27,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ASA T.C. #78233001, FOUND EMERGENCY LT BAT PACK M1670 INOP. GROUNDED - YES. REMOVE AND REPLACED M1670 B737-900 IAW AMM 33-51-06-960-806.
